# SDR ASOA201100421

- Difficulty date: February 21, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE CUT OUT IS GOUGED IN TWO PLACES.   BLENDED GOUGE ON CARGO DOOR HANDLE CUTOUT MATERIAL REMOVED .090 WITH MAX AMOUNT ALLOWABLE OF .100 REMAINING MATERIAL IS WITH IN SERVICEABLE LIMITS IAW REO 601R-52-31-086 COMPLIED WITH REO 601R-52-31-086 THIS IS A MAJOR REPAIR   RII FOUND TO BE SATISFACTORY.
